MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2777
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that tip detachment occurred requiring additional intervention.The 70% stenosed target lesion located in the mildly tortuous and severely calcified middle of right coronary artery.A 185cm pt guidewire was selected for use and spun by the physician until it became stuck in a calcific artery.It was then pulled back, but the tip remained in the artery.Subsequently, a snare was used to completely remove the fractured part of the wire.The procedure was completed with a different device.There were no patient complications reported and the patient was fine.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23575290
Report Number2124215-2025-82181
Device Sequence Number15802247
Product Code DQX
UDI-Device Identifier08714729471196
UDI-Public(01)08714729471196(17)270521(10)36571817
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2777
Device Catalogue Number2777
Device Lot Number0036571817
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/17/2025
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown